MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 7CN80A
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Codes Hypoventilation (1916); Unintended Extubation (4564)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that intra-operatively, after the patient coughed, the ventilator showed a low tidal volume, and an air leak sound was heard from the mouth and nose.Inspection of the circuit showed no abnormalities.The suction catheter could be inserted smoothly to 20 cm.The tracheostomy cuff had low tension, and after inflation it leaked repeatedly.The patient was tachypneic, but auscultation showed symmetric breath sounds in both lungs, with no obvious three-concave sign and no subcutaneous emphysema.Peripheral oxygen saturation fluctuated between 95% and 98%.Airway tube displacement and cuff leakage were considered possible.Assisted oral ventilation with a resuscitation bag was provided, and otolaryngology was asked to replace the tube with a longer one at the bedside.The patient¿s vital signs remained stable.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Shiley
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50532150
Report Number9681384-2026-00861
Device Sequence Number5951761
Product Code JOH
UDI-Device Identifier10884521172487
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142296
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7CN80A
Device Catalogue Number7CN80A
Device Lot Number25D1022JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date08/31/2026
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale